Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online
Ask a Urologist   »  

What is the reason for constant itching and burning sensation in my penis and testicles ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3387 Questions
Hi, for the last 18 months I have had itching and uncomfortable sensation in my penis and testicles.

At first I noticed hair follicles on my penis (that I hadn't noticed before) and that the colour was slightly pigmented from just wear my pubic hair starts to the end of the penis (I am white, but the colour is slightly olive). The skin on the shaft all went a darker brown colour, which wasn't like that before and also feels moister than before. Also I noticed I found it harder to drain all the urine when I went to the toilet.

I went for STD tests and all came back negative. The doctor said he did not think it was sexual and sent me to my GP. My GP did not think there were any major problems and has given me various creams.

However, this did not work and I now have a strange sensation (like a light burning) around my penis/testicles/anus on and off during the day. After I masturbate it can hurt for a few days (but does not go red or any other colour), but it is not painful to touch. Also, having sex is very uncomfortable and best avoided.

My doctor has never seen symptoms like these and is not too sure what to do. I am in my mid 20s and it is really affecting my life and I just want to know if any Doctors have any experience of symptoms like them and what I should do next.

Many thanks for your help.
Posted Wed, 2 May 2012 in Penis Problems
Answered by Dr. Raju A.T 4 hours later
Hi ,

Thanks for your query.

Based on the description of the problem you have , I too agree with your doctor in considering it not being a STD.

But I do strongly suspect it probably to be a fungal infection as the symptoms you mention are very typical.

I would suggest you to apply Micanazole Oint onto the affected area, I can assure you that this will surely help you if my diagnosis is right.

If you can mail me the images of the condition you have and if you can mention the names of the creams you used , I could be more specific in my opinion and advice you better.

Do send the images to YYYY@YYYY , with sub: Attn Dr Raju Arva.

Anticipating your response.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor